2018
Том 70
№ 9

All Issues

Approximate solution of singular integral equations with a Carleman shift and the complex-conjugate values of the unknown function

Didenko V. D.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 32 (1980), no. 3, pp 251-254.

Citation Example: Didenko V. D. Approximate solution of singular integral equations with a Carleman shift and the complex-conjugate values of the unknown function // Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 378 – 382.

Full text